# SDR JIKA2016033001

- Difficulty date: March 29, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N346AF
- Make and model: Beech 1900C
- Aircraft serial: UC71
- Aircraft time: 39,520 hours, 39,095 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: 444EN496
- Condition: Shorted
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT, THE PILOT REPORTED THAT DURING THE LG RETRACTION THE RED IN TRANSIT LIGHT REMAINED ILLUMINATED & THE LG WOULD NOT FULLY RETRACT.  THE PILOT ATTEMPTED TO EXTEND THE LG & THE LG WOULD NOT EXTEND NORMALLY.  THE PILOT EXTENDED THE LG USING THE EMER EXTENSION SYS & RECEIVED A SAFE DOWN & LOCKED INDICATION.  RETURNED & LANDED WITHOUT INCIDENT.  TROUBLE SHOT THE LG SYS & FOUND THE RT MLG WEIGHT ON WHEELS SQUAT, SWITCH PN 444EN49-6, INTERNALLY SHORTED CAUSING THE LG GEAR CONTROL CB TO TRIP.  THE RT MLG WEIGHT ON WHEELS SWITCH WAS REPLACED & LG SWINGS COMPLETED ON JACKS.  THE LG SYS FUNCTIONAL CHECKED NORMAL.
